# SDR HNAA2025080500500

- Difficulty date: May 17, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048293 CORROSION ON RH CROSS FLOORBOARD SUPPORT AT FRAME 39.  RAR R/H CROSS FLOORBOARD SUPPORT AT FR39 IAW EMB 145 SRM 51-40-02
